Go to contents

Publicaciones de M. Caballero [rss]
2013
M. Caballero, A. Romero, R. M. Rubio. New Calabi-Bernstein results for some elliptic nonlinear equations Anal. Appl. (Singap.) 11 (2013) no. 1 , 1350002, 13. MathScinet [bib] [doi]
2011
M. Caballero, Rafael M. Rubio. Calabi-Bernstein problems for spacelike slices in certain generalized Robertson-Walker spacetimes Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 11–16. MathScinet [bib]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field Classical Quantum Gravity 28 (2011) no. 14 , 145009, 14. MathScinet [bib] [doi]
2010
M. Caballero, A. Romero, R. M. Rubio. Complete CMC spacelike surfaces with bounded hyperbolic angle in generalized Robertson-Walker spacetimes Int. J. Geom. Methods Mod. Phys. 7 (2010) no. 6 , 961–978. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes Lett. Math. Phys. 93 (2010) no. 1 , 85–105. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Uniqueness of maximal surfaces in generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems J. Geom. Phys. 60 (2010) no. 3 , 394–402. MathScinet [bib] [doi]
2009
M. Barros, M. Caballero, M. Ortega. Rotational surfaces in $\Bbb L^3$ and solutions of the nonlinear sigma model Comm. Math. Phys. 290 (2009) no. 2 , 437–477. MathScinet [bib] [doi]
2007
M. Caballero. Rotational Willmore surfaces in $\Bbb L^3$ and solitons in the 2-dimensional $\rm O_1(3)$ nonlinear sigma model Chapter in Pure and applied differential geometry---PADGE 2007 Shaker Verlag, Aachen (2007) , 14–22. MathScinet [bib]
M. Caballero, M. Ortega. Gluing rotational surfaces in Lorentz-Minkowski space In Proceedings of the Eleventh International Workshop on Differential Geometry Kyungpook Nat. Univ. (2007) , 93–104. MathScinet [bib]
2006
M. Caballero. Solitons in the $\rm O(3)$ nonlinear sigma model foliated by Villarceau circles Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 255–260. MathScinet [bib]
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Massless particles in warped three spaces Internat. J. Modern Phys. A 21 (2006) no. 3 , 461–473. MathScinet [bib] [doi]
Powered by bibtexbrowser